# SDR DL72W002172

- Difficulty date: November 5, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N2814W
- Make and model: Boeing 727247
- Aircraft serial: 20870
- Aircraft time: 78,926 hours, 53,921 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Screw
- Condition: Loose
- Location: Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

A/C DIVERTED TO DFW FOR AN R2 WINDOW SQUEAL.  PRESSURIZED A/C TO 5 PSI AND FOUND LEAK ON BOTTOM OF R3 WINDOW.  RETORQUED AND PRESSURIZED A/C TO 6 PSI AND LEAK CKS GOOD.
